# SDR QXEA200601357

- Difficulty date: May 13, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 12,433 hours, 12,860 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: C3. CORROSION ON RT IB SEAT TRACK AT TOP AND INSIDE CHANNEL APPROX X668.900. MAINTENANCE REPAIRED IAW RD 8/4-53-884, Q400 SRM 51-42-05, SRM 54-42-05 AND SRM 51-40-15.
